RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 5(395), Pages 189–190 (Mi umn9386)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Normal forms for families of linear equations of mixed type near non-resonant folded singular points

A. A. Davydov, L. Trinh Thi Diep

Vladimir State University

DOI: https://doi.org/10.4213/rm9386

Full text: PDF file (350 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:5, 984–986

Bibliographic databases:

Document Type: Article
MSC: 35M10, 35A30
Presented: V. M. Zakalyukin
Accepted: 17.09.2010

Citation: A. A. Davydov, L. Trinh Thi Diep, “Normal forms for families of linear equations of mixed type near non-resonant folded singular points”, Uspekhi Mat. Nauk, 65:5(395) (2010), 189–190; Russian Math. Surveys, 65:5 (2010), 984–986

Citation in format AMSBIB
\Bibitem{DavTri10}
\by A.~A.~Davydov, L.~Trinh Thi Diep
\paper Normal forms for families of linear equations of mixed type near non-resonant folded singular points
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 5(395)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9386}
\crossref{https://doi.org/10.4213/rm9386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2767914}
\zmath{https://zbmath.org/?q=an:1213.35316}
\elib{http://elibrary.ru/item.asp?id=20423103}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 5
\pages 984--986
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286623200009}
\elib{http://elibrary.ru/item.asp?id=16979336}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955625563}


Linking options:
  • http://mi.mathnet.ru/eng/umn9386
  • https://doi.org/10.4213/rm9386
  • http://mi.mathnet.ru/eng/umn/v65/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bogaevsky, “Implicit ordinary differential equations: bifurcations and sharpening of equivalence”, Izv. Math., 78:6 (2014), 1063–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Davydov A., “Normal Forms of Linear Second Order Partial Differential Equations on the Plane”, Sci. China-Math., 61:11, SI (2018), 1947–1962  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:654
    Full text:61
    References:36
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019